# SDR SWIA202266934

- Difficulty date: November 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 21,148 hours, 11,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, LH CONSOLE AFT SUPPORT ANGLE IS CRACKED AT FRAME 12.    REMOVED AND REPLACED LH CONSOLE AFT SUPPORT ANGLE AT FRAME 12 REF SRM 51-40-08, APPLIED SURFACE PROTECTION AND CIC PROTECTION REF SRM 51-23-06 AND CPM 51-25-00.
